# SDR MDR03017

- Difficulty date: June 12, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 643520278047
- Part serial: 00019
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIFTH MOUNT FOUND CRACKED BY FIELD CREW.  DURING INSPECTION, FIELD CREW VISUALLY NOTICED CRACK IN FIFTH MOUNT SUPPORT FOR THE RT ENGINE.  FURTHER INSPECTION OF FIFTH MOUNT SUPPORT SHOWED CRACK BEGINNING IN .500 INCH RADII OF RT RIB, PN 6435-20278-110 EXTENDING 1.700 INCH THROUGH WELD INTO THE TUBE ASSY, PN 6435-20278-115.  PROBABLE CAUSE IS A DEFICIENT WELD.
